# SDR IPXA2M75065

- Difficulty date: August 7, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 46,791 hours, 12,113 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING FIXED L/E COMPT BEADED DOUBLER CRACKED NEAR XFS 700.     REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS698-703 IAW EO MD11-5730-42916-D AND SRM 57-40-02, REPAIR 9, FIG.203
